gynecologist-icon
Undergoing Abortion by pills
I am currently in process of abortion by pills using mifepristone and misoprostole. I took mife.. yesterday and miso.. today at 12:30am with ibuprofen and domperidone, after that at 4:00am  i had severe ache in lower abdomen and diarrhoea with vomiting. Ri8 now i am only having lot of pain in my right and left portion of waist with a little numbness in my thighs and legs. What else should i do..?
117 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi good morning Thnxs for your question I think pain is due to uterine contraction. And diarrhea due to tab Misoprostol. If heavy bleeding and pain than consult Gynecologist. Complete examination necessary. Ultrasound of pelvis to evaluate abortion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.